MathSciNet Relay Station
MathSciNet bibliographic data
MR2153213 34B15 (47J30)
Li, Fuyi; Zhang, Qi; Liang, Zhanping Existence and multiplicity of solutions of a kind of fourth-order boundary value problem. Nonlinear Anal. 62 (2005), no. 5, 803–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement